Sandra Cristina Amador Pinelas Ferreira da Silva
AuthID: R-000-Q89
31
TITLE: Initial Data Generating Bounded Solutions of a System of Two Linear Discrete Equations
AUTHORS: Bastinec, J; Diblik, J; Pinelas, S;
PUBLISHED: 2020, SOURCE: International Conference on Numerical Analysis and Applied Mathematics (ICNAAM) in INTERNATIONAL CONFERENCE ON NUMERICAL ANALYSIS AND APPLIED MATHEMATICS ICNAAM 2019, VOLUME: 2293
AUTHORS: Bastinec, J; Diblik, J; Pinelas, S;
PUBLISHED: 2020, SOURCE: International Conference on Numerical Analysis and Applied Mathematics (ICNAAM) in INTERNATIONAL CONFERENCE ON NUMERICAL ANALYSIS AND APPLIED MATHEMATICS ICNAAM 2019, VOLUME: 2293
INDEXED IN:
WOS

32
TITLE: The Third and Fourth Kind Pseudo-Chebyshev Polynomials of Half-Integer Degree
AUTHORS: Cesarano, C; Pinelas, S; Ricci, PE;
PUBLISHED: 2019, SOURCE: SYMMETRY-BASEL, VOLUME: 11, ISSUE: 2
AUTHORS: Cesarano, C; Pinelas, S; Ricci, PE;
PUBLISHED: 2019, SOURCE: SYMMETRY-BASEL, VOLUME: 11, ISSUE: 2
33
TITLE: Mathematical Analysis of a Prey-Predator System: An Adaptive Back-Stepping Control and Stochastic Approach
AUTHORS: Das, K; Srinivas, MN; Madhusudanan, V; Pinelas, S;
PUBLISHED: 2019, SOURCE: MATHEMATICAL AND COMPUTATIONAL APPLICATIONS, VOLUME: 24, ISSUE: 1
AUTHORS: Das, K; Srinivas, MN; Madhusudanan, V; Pinelas, S;
PUBLISHED: 2019, SOURCE: MATHEMATICAL AND COMPUTATIONAL APPLICATIONS, VOLUME: 24, ISSUE: 1
34
TITLE: Stability of an n-Dimensional Functional Equation in Banach Space and Fuzzy Normed Space
AUTHORS: Pinelas, S; Govindan, V; Tamilvanan, K;
PUBLISHED: 2019, SOURCE: Frontiers in Functional Equations and Analytic Inequalities
AUTHORS: Pinelas, S; Govindan, V; Tamilvanan, K;
PUBLISHED: 2019, SOURCE: Frontiers in Functional Equations and Analytic Inequalities
35
TITLE: Oscillation criteria for even order neutral difference equations
AUTHORS: Selvarangam, S; Rupadevi, SA; Thandapani, E; Pinelas, S;
PUBLISHED: 2019, SOURCE: Opuscula Mathematica, VOLUME: 39, ISSUE: 1
AUTHORS: Selvarangam, S; Rupadevi, SA; Thandapani, E; Pinelas, S;
PUBLISHED: 2019, SOURCE: Opuscula Mathematica, VOLUME: 39, ISSUE: 1
36
TITLE: Asymptotic Properties of Solutions of Fourth-Order Delay Differential Equations
AUTHORS: Clemente Cesarano; Sandra Pinelas; Faisal Al-Showaikh; Omar Bazighifan;
PUBLISHED: 2019, SOURCE: Symmetry, VOLUME: 11, ISSUE: 5
AUTHORS: Clemente Cesarano; Sandra Pinelas; Faisal Al-Showaikh; Omar Bazighifan;
PUBLISHED: 2019, SOURCE: Symmetry, VOLUME: 11, ISSUE: 5
37
TITLE: Solution and stability of an n-dimensional functional equation
AUTHORS: Sandra Pinelas; Govindan, V; Tamilvanan, K;
PUBLISHED: 2019, SOURCE: Analysis, VOLUME: 39, ISSUE: 3
AUTHORS: Sandra Pinelas; Govindan, V; Tamilvanan, K;
PUBLISHED: 2019, SOURCE: Analysis, VOLUME: 39, ISSUE: 3
38
TITLE: Necessary and sufficient conditions for oscillation of nonlinear first-order forced differential equations with several delays of neutral type
AUTHORS: Sandra Pinelas; Shyam S Santra;
PUBLISHED: 2019, SOURCE: Analysis, VOLUME: 39, ISSUE: 3
AUTHORS: Sandra Pinelas; Shyam S Santra;
PUBLISHED: 2019, SOURCE: Analysis, VOLUME: 39, ISSUE: 3
39
TITLE: On the behavior of the solutions for linear autonomous mixed type difference equation
AUTHORS: Ali Fuat Yeniçerioğlu; Sandra Pinelas; Yubin Yan;
PUBLISHED: 2019, SOURCE: Rendiconti del Circolo Matematico di Palermo Series 2, VOLUME: 69, ISSUE: 3
AUTHORS: Ali Fuat Yeniçerioğlu; Sandra Pinelas; Yubin Yan;
PUBLISHED: 2019, SOURCE: Rendiconti del Circolo Matematico di Palermo Series 2, VOLUME: 69, ISSUE: 3
40
TITLE: Stability of Pinelas-Septoicosic functional equation
AUTHORS: Sandra Pinelas; Govindan Vediyappan; Kandhasamy Tamilvanan;
PUBLISHED: 2019, SOURCE: Open Journal of Mathematical Sciences, VOLUME: 3(2019), ISSUE: 1
AUTHORS: Sandra Pinelas; Govindan Vediyappan; Kandhasamy Tamilvanan;
PUBLISHED: 2019, SOURCE: Open Journal of Mathematical Sciences, VOLUME: 3(2019), ISSUE: 1